# SDR FDEA201802130373

- Difficulty date: February 13, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,514 hours, 18,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  NR 15 SLAT TRACK CUTOUT,  LOWER INBD CORNER SKIN, AT XOS 994 WAS FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 201, REPAIR 7.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW   GMM 6-2-100.
